MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy

Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy
Model Number GWC-12325LG-FT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the procedure was to treat heavily calcified, non-tortuous, 85% stenosed lesion in proximal to mid circumflex artery (cfx).The cfx was primarily wired with a viperwire advance coronary guide wire with flex tip which was positioned generously distal to the lesion.There was no wire bias.There was no difficulty wiring or delivering devices.Setup of the diamondback 360 coronary orbital atherectomy device (oad) was completed and 4 antegrade, proximal-to-distal treatments were successfully performed.A non-abbott guide wire was advanced and the viperwire was removed.As a puff of contrast was made the tip of the viperwire came into sight.With the injection the tip came from the guide wire and landed halfway out of the tip of guide wire and half into the ostium of the left anterior descending artery (lad).Examination of the fractured viperwire confirmed it was the spring tip.A snare was used to successfully extract the tip which remained in the snare device.Successful stent placement was used to complete the procedure.It was noted that the oad tip bushing never came anywhere close to the radiopaque tip of the viperwire.There were no adverse patient effects.The physician has no concerns about potential long-term risk outcomes.No additional information was provided.

Brand Name
Diamondback Coronary
Common Device Name
Catheter, Coronary, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key25874260
Report Number3004742232-2026-00182
Device Sequence Number8037206
Product Code MCX
UDI-Device Identifier10852528005701
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGWC-12325LG-FT
Device Catalogue Number7-10038-01
Device Lot Number592374-1
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight163 LB
Patient RaceWhite